RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 645–660 (Mi izv2983)  

This article is cited in 17 scientific papers (total in 17 papers)

The imbedding problem for fields

A. V. Yakovlev


Full text: PDF file (1363 kB)

Bibliographic databases:
Received: 24.06.1963

Citation: A. V. Yakovlev, “The imbedding problem for fields”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 645–660

Citation in format AMSBIB
\Bibitem{Yak64}
\by A.~V.~Yakovlev
\paper The imbedding problem for fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 645--660
\mathnet{http://mi.mathnet.ru/izv2983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=163907}
\zmath{https://zbmath.org/?q=an:0126.27402}


Linking options:
  • http://mi.mathnet.ru/eng/izv2983
  • http://mi.mathnet.ru/eng/izv/v28/i3/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Yakovlev, “The embedding problem for number fields”, Math. USSR-Izv., 1:2 (1967), 195–208  mathnet  crossref  mathscinet  zmath
    2. V. V. Ishkhanov, “The imbedding problem with restricted ramification”, Math. USSR-Izv., 6:4 (1972), 735–741  mathnet  crossref  mathscinet  zmath
    3. M. I. Bashmakov, “The cohomology of Abelian varieties over a nuvber field”, Russian Math. Surveys, 27:6 (1972), 25–70  mathnet  crossref  mathscinet  zmath
    4. V. V. Ishkhanov, “The embedding problem with given localizations”, Math. USSR-Izv., 9:3 (1975), 481–492  mathnet  crossref  mathscinet  zmath
    5. A. S. Merkur'ev, “On the embedding problem with a non-Abelian kernel”, Math. USSR-Izv., 11:5 (1977), 991–1000  mathnet  crossref  mathscinet  zmath
    6. A. A. Yakovleva, A. V. Yakovlev, “Gomologicheskaya kharakterizatsiya modulei s krucheniem”, Fundament. i prikl. matem., 1:4 (1995), 1059–1067  mathnet  mathscinet  zmath
    7. A. V. Yakovlev, “More about the embedding of a cyclic extension into a cyclic extension”, J. Math. Sci. (N. Y.), 134:6 (2006), 2598–2601  mathnet  crossref  mathscinet  zmath  elib  elib
    8. V. V. Ishkhanov, B. B. Lur'e, “Embedding problem with nonabelian kernel for local fields”, J. Math. Sci. (N. Y.), 161:4 (2009), 553–557  mathnet  crossref  zmath
    9. A. V. Yakovlev, “On the embedding problem for number fields in the case of elementary abelian kernel”, J. Math. Sci. (N. Y.), 171:3 (2010), 421–423  mathnet  crossref
    10. A. V. Yakovlev, “On embedding problem with cyclic kernel for number fields”, J. Math. Sci. (N. Y.), 192:2 (2013), 243–246  mathnet  crossref  mathscinet
    11. D. D. Kiselev, “A bound for the Schur index of irreducible representations of finite groups”, Sb. Math., 204:8 (2013), 1152–1160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. D. A. Malinin, “One construction of integral representations of $p$-groups and some applications”, Chebyshevskii sb., 16:3 (2015), 322–338  mathnet  elib
    13. D. D. Kiselev, “Ultrasolvable covering of the group $Z_2$ by the groups $Z_8$, $Z_{16}$ and $Q_8$”, J. Math. Sci. (N. Y.), 219:4 (2016), 523–538  mathnet  crossref  mathscinet
    14. D. D. Kiselev, “On ultrasolvability of $p$-extensions of an abelian group by a cyclic kernel”, J. Math. Sci. (N. Y.), 232:5 (2018), 662–676  mathnet  crossref  mathscinet
    15. D. D. Kiselev, “Metatsiklicheskie $2$-rasshireniya s tsiklicheskim yadrom i voprosy ultrarazreshimosti”, Voprosy teorii predstavlenii algebr i grupp. 32, Zap. nauchn. sem. POMI, 460, POMI, SPb., 2017, 114–133  mathnet
    16. D. D. Kiselev, A. V. Yakovlev, “Ultrarazreshimye i silovskie rasshireniya s tsiklicheskim yadrom”, Algebra i analiz, 30:1 (2018), 128–138  mathnet  elib
    17. D. D. Kiselev, “Ultrasoluble coverings of some nilpotent groups by a cyclic group over number fields and related questions”, Izv. Math., 82:3 (2018), 512–531  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:310
    Full text:104
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019